Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 20 found articles
 
 
  Tracking the Solution of a Linear Parabolic Equation Using Feedback Laws
 
 
Title: Tracking the Solution of a Linear Parabolic Equation Using Feedback Laws
Author: Maksimov, V. I.
Appeared in: Proceedings of the Steklov Institute of Mathematics
Paging: Volume 308 () nr. 1 pages 208-217
Year: 2020-05-25
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 20 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands